[1]王志雄.平均不等式的矩阵类似[J].华侨大学学报(自然科学版),1985,6(4):370-375.[doi:10.11830/ISSN.1000-5013.1985.04.0370]
Wang Zhixiong.The Matrix Similarity of Mean Inequality[J].Journal of Huaqiao University(Natural Science),1985,6(4):370-375.[doi:10.11830/ISSN.1000-5013.1985.04.0370]
点击复制
平均不等式的矩阵类似(
)
《华侨大学学报(自然科学版)》[ISSN:1000-5013/CN:35-1079/N]
- 卷:
-
第6卷
- 期数:
-
1985年第4期
- 页码:
-
370-375
- 栏目:
-
- 出版日期:
-
1985-10-20
文章信息/Info
- Title:
-
The Matrix Similarity of Mean Inequality
- 作者:
-
王志雄
-
华侨大学应用数学系
- Author(s):
-
Wang Zhixiong
-
-
- 关键词:
-
平均不等式; 矩阵类; 实对称正定矩阵; 当且仅当; 对角线元素; 体组成; 三角矩阵; 可换矩阵; 非负实数; 矩阵组
- DOI:
-
10.11830/ISSN.1000-5013.1985.04.0370
- 摘要:
-
本文证明了对于很广的一类矩阵的迹,有类似于经典的几何平均一算术平均不等式,由此可立即推得文[2]的一个结果,部分地回答了文[1]提出的问題。
- Abstract:
-
In this paper we prove: Theorem 1 For any integer k and any rational numbers r1, …rk, the trace of the product Ai1r1, …, Aikrk doesn’t depend on the order of these factors, where Aij∈{A1, …, An} and A1, …, An all are real symmetrical positive definite mat
更新日期/Last Update:
2014-03-22